# SDR WRLA2007096

- Difficulty date: September 23, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N303WL
- Make and model: Doug DC-10-30F
- Aircraft serial: 46917
- Engine: Ge CF650C2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-5 CHECK, CENTER CARGO AFT VERTICAL WALL AT STA 1841, THERE IS A DOUBLER REPAIR INSTALLED WITH BLIND RIVETS AND WITHOUT CRACK BLEND OUT.  NR 67342. FAA FINDING.  10-12-07   PERFORM FINAL REPAIR PER SRM VOL.1 53-00-01 P.14.
